# SDR 96ZZZM777

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1582-1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL CHECK, FOUND FUSELAGE STRINGERS 16, 17L, 18L AND 19L, DENTED AND CRACKED, FS 1582 TO FS 1660.  REPAIRED PER ARA 9958 AND SRM 53-00-03, PAGE 201, FIGURE 201.  (M)
